MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The patient sample was requested for investigation.
 
Event or Problem Description
The initial reporter questioned a high result for 1 patient sample tested for elecsys cmv igg (cmv igg) on a cobas e 801 analytical unit.The initial cmv igg result from the e801 analyzer was 12.1 u/ml (positive).For confirmation, the sample was sent to 2 external laboratories, where the cmv igg results from 3 competitor methods were: abbott alinity: < 6 (unit of measure not provided); negative.Diasorin liaison: < 5 (unit of measure not provided); negative.Vidas biomérieux: < 4 (unit of measure not provided); negative.On (b)(6) 2025, the sample was repeated on the e801 analyzer, and the result was "positive." the specific result was not provided.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The patient sample was submitted for investigation.The customer's positive cmv igg results were reproduced at the investigation site (13.6 u/ml, positive).The sample was also tested for elecsys cmv igm (0.239 coi, negative) and elecsys cmv igg avidity (98.1 avi%, high).The sample was tested further with other methods: platelia cmv igg (0.2 iu/ml, negative) and mikrogen recomline cmv igg (negative).The results produced during the investigation suggest the elecsys results are false positives caused by a systemically interfering compound.Product labeling states: "interference due to extremely high titers of antibodies to immunological components, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.The investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23706928
Report Number1823260-2025-04931
Device Sequence Number13429433
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCMV IGG
Device Catalogue Number09118551190
Device Lot Number878438
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale